Open Access
December, 1980 A Gaussian Measure on $l^\infty$
D. H. Fremlin, M. Talagrand
Ann. Probab. 8(6): 1192-1193 (December, 1980). DOI: 10.1214/aop/1176994583


We give an example of a Gaussian measure on the $\sigma$-algebra of $l^\infty$ generated by all the continuous linear functionals on $l^\infty$, which is not a Radon measure.


Download Citation

D. H. Fremlin. M. Talagrand. "A Gaussian Measure on $l^\infty$." Ann. Probab. 8 (6) 1192 - 1193, December, 1980.


Published: December, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0446.60006
MathSciNet: MR602395
Digital Object Identifier: 10.1214/aop/1176994583

Primary: 69G15
Secondary: 29A40

Keywords: Banach space , Gaussian measure

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 6 • December, 1980
Back to Top